# SDR AU510001907

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Te Flaps
- Part time: 27,444 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) TRAILING EDGE FLAP ASSYMETRY.  FLAPS RECYCLED AND OPERATED NORMALLY.  INVESTIGATION CONTINUING. (CASA NR 510001907)
